ASIA-PACIFIC REGIONAL SPACE AGENCY FORUM

  1. HOME
  2. Annual Meetings
  3. APRSAF-23
  4. Space Applications Working Group

APRSAF-23

Space Applications Working Group

SA WG proposed outline (PDF)

Co-Chairs:
Dr. Renato U Solidum, Jr., Director, the Department of Science and Technology Philippine Institute of Volcanology and Seismology, DOST-PHIVOLCS, the Philippines
Dr. Shinichi Sobue, Senior Engineer, Space Technology Directorate I, Japan Aerospace Exploration Agency (JAXA), Japan

<Day 1>   November 15, 2016

Time Agenda Item(s)
9:00-9:25
9:00-9:05
9:05-9:10
9:15-9:25
Opening session for Day 1
  • Introduction & welcome address(Co-Chairs)
  • Review of the last SAWG (Dr. Shinichi Sobue, JAXA, Japan)
  • SAWG objectives and agenda adoption (Co-Chairs)
9:25-10:30
9:25-9:40
9:40-9:55
9:55-10:10

10:10-10:25
10:25-10:30
Host country session
  • Application of Space Technology on Weather & Climate (Dr. Esperanza O. Cayanan, PAGASA, the Philippines)
  • Project Results on Drought Monitoring (Dr. Gay Jane Perez, University of the Philippines, the Philippines)
  • PHIVOLCS Space Technology Application in Hazard Mapping (Ms. Mabelline Cahulogan, PHIVOLCS, the Philippines)
  • Discussion (5 minutes)
10:30-10:45 Coffee Break
10:45-12:05
10:45-10:55
10:55-11:05
11:05-11:15
11:15-11:25

11:25-11:35

11:35-11:45
11:45-11:55
11:55-12:00
Sentinel Asia Session

Sentinel Asia overview (Ms. Rio Tanabe, JAXA, Japan)

Success stories in the Philippines (Dr. Arturo Daag, PHIVOLCS, the Philippines)

Trend of Emergency Observation Requests in the past decade (Dr. Makoto Ikeda, ADRC)

PDAN Activities and Future Plans to enhance the utilization of Sentinel Asia system (Dr. Lal Samarakoon, GIC, AIT)

The Role of GISTDA for Disaster Contribution to Sentinel Asia and the Development Tool for Satellite Operation Planning (Ms.Siriluk Prukpitikul, GISTDA, Thailand)

ISRO’s support for Sentinel Asia and other disaster management activities in 2016 (ISRO, India)

Applying Space-Based Technology (SBT) and Information and Communication Technology (ICT) to Strengthen Disaster Resilience (Mr. Cloyd Villafor, DSWD, the Philippines)

  • Discussion (5 minutes)
12:05-13:00 Lunch Break
13:00-14:40
13:00-13:15

13:15-13:30

13:30-13:45

13:45-14:00

14:00-14:15

14:15-14:30

14:30-14:40
Joint working group session (with STWG)

Development and operation of DIWATA-1 microsatellite (Mr. Harold Bryan Solano Paler, Advanced Science and Technology Institute, The Philippines)

Next-generation disaster management using micro-satellites and ground observation network (Dr. Yukihiro Takahashi, Hokkaido University)

On-demand small satellite disaster monitoring mission (Dr. Takashi Hiramatsu, Keio University)

New concepts of satellite and sensor constellations based on regional cooperation in the Asia-Pacific region (Mr. Yusuke Muraki, JAXA)

AxelGlobe - The new way to explore this planet (Mr. Yuya Nakamura, Axelspace Corporation)

Data integration for multiple space fleets (Mr. Tsugito Nagano, RESTEC)

  • Discussion (10 minutes)
14:40-15:00 Coffee break (TBD: Group photo)
15:00-15:15
15:15-15:15
SAFE initiative report

SAFE initiative report (SAFE Secretariat)

15:15-16:35
15:15-15:30
15:30-15:45
15:45-16:00
16:00-16:15
16:15-16:30
16:30-16:35
Geostationary orbit and low earth orbit satellite applications session

Result of Tokyo workshop (Mr. Stephen Ward, Symbios)

Demonstration project - forest fire and haze (Dr. Shinichi Sobue, JAXA)

Fire and haze monitoring in Singapore (Dr. Jukka Miettinen, CRISP)

Demonstration project - ocean (Dr. Thomas Schroeder CSIRO)

CEOS NMA report (Dr. Alex Held, CSIRO)

  • Discussion (5 minutes)
16:35-16:45 Summary of Day 1
16:45 Adjournment of the meeting

<Day 2>   November 16, 2016

Time Agenda Item(s)
9:00-9:10
9:00-9:05
9:05-9:10
Opening session for Day 2
  • Introductions & welcome address by co-chairs
  • Agenda adoption (Co-Chairs)
9:10-10:30
9:10-9:25
9:25-9:40

9:40-9:55

9:55-10:10

10:10-10:25
SAWG-MGA (Multi GNSS Asia) joint session

MGA activities (Dr. Kazutoshi Sato, MGA secretariat)

Application of Chinese High Resolution Satellites (GF Series of Satellites) (Prof. Li Minzan, CAU, China)

Development of GNSS buoy for a synthetic disaster mitigation system (Prof. Teruryuki Kato, ERI, University of Tokyo)

SAFE prototype: Efficient Oil Palm Management Prototyping Using 3D GIS (Mr. Mohd Na'aim Bin Samad, FASSB, Malaysia)

Monitoring and Helping People in Disasters (Prof. Shibasaki, University of Tokyo)

  • Discussion (5 minutes)
10:30-10:50 Coffee break
10:50-11:45
10:50-11:05

11:05-11:20

11:20-11:35

11:35-11:45
Regional Cooperation session and discussion

Maximize development impact through advanced technology - Satellite applications in Asian Development Bank (Mr. Tadayoshi Yahata, ADB)

A Project on Space-based Regional Collaboration of ASEAN for Disaster Risk Management (Dr. Hiroyuki Miyazaki, ERIA)

Outcome of the Asia-Pacific Space Leaders Forum - an official pre-conference event for the Asian Ministerial Conference on Disaster Risk Reduction (Ms. Kelly Hayden, ESCAP)

  • Discussion (10 minutes)
11:45-13:00 Lunch break
13:00-14:40
13:00-13:15

13:15-13:30

13:30-13:45

13:45-14:00

14:00-14:15

14:15-14:35

14:35-14:50

14:50-14:55
Integrated Water Resource Management (IWRM) session

The research of satellite data application for agricultural effective indicator's collection and future development (Mr. Kentaro Katano, JICA, Japan)

Irrigation efficiency estimation using satellite based data in Tajikistan (Mr. Ryutaro Takaku, ADB)

Applying Satellite-based Technology to Water Resources Management in Pakistan (Noriko SATO, Asian Development Bank, Tsugito NAGANO, ADB Consultant)

Application of GSMaP to flood forecasting/analysis on Indus river basin (Dr. Morimasa Tsuda, ICHARM)

Modeling Dengue disease with climate variables using geospatial data for Vietnam and Philippines (Dr. Pham Thi Thanh Nga, VNSC, Vietnam)

Role of Satellite Remote Sensing in Development of Pakistan Water Sector (Mr. Naveed Iqbal, PCRWR, Pakistan and Dr. Faisal Hossain, University of Washington)

Remote Sensing Applications for Water Resources Monitoring in Indonesia (Ms. Parwati Sofan, LAPAN, Indonesia)

  • Discussion (5 minutes)
14:55-15:10 Coffee break
15:10-16:45
15:10-15:25


15:25-15:40
15:40-15:55
15:55-16:10
16:10-16:25

16:25-16:40

16:40-16:45
Agriculture and Forestry Applications session

Comparison of results using INAHOR-AD and ground validation on damage assessment on typhoon "KOPPU" in Nueva Ecija (Mr. Nelson Caroline Lagniton, Philippine Statistics Authority, the Philippines)

Satellite-based rice crop monitoring and yield estimation in Taiwan (Dr. Brad Chen, NCU)

GFOI for APRSAF countries (Mr. Stephen Ward, Australia)

Rice crop production using earth observation (Dr. Silap Boupha, MOST, Lao P.D.R)

SAFE Follow up: SAR Technology Application for Paddy Crop Monitoring in Central Area of Paddy Production, in Indonesia (Dr. Wahyu Supriatna, ICALRD, Indonesia)

SAFE Follow up: Rice Crop Monitoring in the Mekong Delta, (Dr. Lam Dao Nguyen, VNSC, VAST, Vietnam)

  • Discussion (5 minutes)
16:45-17:15 Wrap-up of the SAWG
  • Adapting the recommendation to the plenary session
17:15 Adjourn

PAGETOP ▲

News Mails

Visit the archive of APRSAF's previous mail magazine.

News Letter

Latest issue of APRSAF News Letter
> No.26 <August 2017>